# SDR EISA99022

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Part number: 59104475005
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND RAISING GEAR AIRCRAFT GROUND SHIFT MECHANISM NEVER WENT TO FLIGHT MODE, FOLLOWED PROCEDURES AND RETURNED TO AEX.  ADJUSTED GROUND SENSING MECHANISM IAW DC-9 MM 32-23-1.  OPS CHECK NORMAL.  (M)
